# SDR QXEA0100694

- Difficulty date: April 26, 2001
- Submitted: May 14, 2001
- Operation: Air carrier
- Aircraft: N345PH
- Make and model: Dhav DHC8202
- Aircraft serial: 476
- Aircraft time: 9,671 hours, 13,091 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Scratched
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- TOP OF CARGO DOOR SKIN HAS 5 EACH SCRATCHES FROM DOOR HITTING AIRFRAME. REPAIRED IAW DHC-8 SRM 52-00-16 AND 51-20-16.
